| Catalog Number |
115-253 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a6, b5, g2.
Event or Problem Description
Affected side is left.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "rupture".This record is for unknown side.Device was explanted and it is unknown if the device will be returned.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: not observed through visual inspection.None of the other observations performed during the device analysis deformation, creases and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "rupture".Later healthcare professional reported "rupture".This record is for left side.Device was explanted.